# SDR N6WA2015070401

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 27,229 hours, 18,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG INFLIGHT.  DEFERRED PAX DOOR CAUTION MSG IAW MEL 52-70-01 CAT A.
